# SDR YYFA20140814001

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 45,229 hours, 40,966 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

RIGHT ENG EPR 1.80 ABNORMAL N1 ABOVE 105% ABNORMAL EGT ABOVE 620 DEGREES N2 ERRATIC, WITHIN NORMAL RANGE, ABORTED TAKEOFF.  SAFELY RETURNED TO GATE.  ACCOMPLISHED QRH PROCEDURE.
